# SDR 20000511AP029

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND J BEAM HAS TWO .375 INCH CRACKS AT LEFT WING TRAILING EDGE AREA ABOVE NR 7 SPOILER ACTUATOR AREAS.  REMOVED WALKING BEAM PANEL AND SMALL SKIN PANEL IAW 51-30-2 PAGE 2.  REMOVED J BEAM IAW 51-30-2 PAGE 1.  INSTALLED J BEAM IAW 51-30-2 PAGE 4.  INSTALLED REMOVED PANELS IAW 51-30-2 PAGE 1.  (M)
